# SDR DALA2023033102502

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 92,817 hours, 24,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 ON SVC CHECK FOUND FWD EMERGENCY LIGHT INOP BETWEEN SEATS 3+4CD. CORRECTIVE ACTION: T/S PER B757 WDM 33-51-12. REPLACED FUSE 4 OF POWER SUPPLY PER B757 AMM 33-51-07. T/S PER B757 WDM 33-51-12, FOUND NO GND ON PIN 1 D7506. FOUND LOOSE WIRE AT GD501-DC GROUND STUD, TIGHTEN GND STUD. FWD EMERGENCY LIGHT SEATS 3&4CD OPS CHECK GOOD PER B757 33-51-00. (9565087)
